# SDR AALA202401048243

- Difficulty date: December 18, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 70,576 hours, 32,919 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Servo Valve
- Part number: E213260002
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FINAL FLIGHT ATTENDANTS REPORTED BAD DIRTY SOCK SMELL THROUGHOUT CABIN. **SUPPLEMENTAL REPORT FOR AALA202312208243: MAINTENANCE FOUND THE RIGHT HAND MAIN LANDING GEAR NORMAL BRAKE SERVO VALVE LEAKING HYDRAULIC FLUID IN THE WHEEL WELL WHICH WAS INGESTED INTO THE APU. MAINTENANCE REPLACED THE SERVO VALVE PER AMM 32-42-48. THE ENVIRONMENTAL CONTROL SYSTEM DECONTAMINATION WAS ACCOMPLISHED ALONG A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO ODORS NOTED.** (CLOSED)
